RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Совр. матем. и ее приложения:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Совр. матем. и ее приложения, 2015, том 97, статья опубликована в англоязычной версии журнала (Mi cma413)  

Some results of the theory of exponential $R$-groups

M. G. Amaglobelia, T. Bokelavadzeb

a Tbilisi Ivane Javakhishvili State University
b Akaki Tsereteli State University, Kutaisi

Аннотация: This paper is devoted to the study of groups from the category $\frak{M}$ of $R$-power groups. We examine problems on the commutation of the tensor completion with basic group operations and on the exactness of the tensor completion. Moreover, we introduce the notion of a variety and obtain a description of abelian varieties and some results on nilpotent varieties of $A$-groups. We prove the hypothesis on irreducible coordinate groups of algebraic sets for the nilpotent $R$-groups of nilpotency class 2, where $R$ is a Euclidean ring. We state that the analog to the Lyndon result for the free groups (see [2]) holds in this case, whereas the analog to the Myasnikov–Kharlampovich result fails.The paper is dedicated to partial $R$-power groups which are embeddable to their $A$-tensor completions. The free $R$-groups and free $R$-products are described with usual group-theoretical free constructions.


Англоязычная версия:
Journal of Mathematical Sciences, 2016, 2018:6, 709–714
Тип публикации: Статья
УДК: 512.54
Язык публикации: английский

Образец цитирования: M. G. Amaglobeli, T. Bokelavadze, “Some results of the theory of exponential $R$-groups”, Journal of Mathematical Sciences, 2018:6 (2016), 709–714

Цитирование в формате AMSBIB
\Bibitem{AmaBok15}
\by M.~G.~Amaglobeli, T.~Bokelavadze
\paper Some results of the theory of exponential $R$-groups
\jour Journal of Mathematical Sciences
\yr 2016
\vol 2018
\issue 6
\pages 709--714
\mathnet{http://mi.mathnet.ru/cma413}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/cma413

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Современная математика и ее приложения Современная математика и ее приложения
    Просмотров:
    Эта страница:27
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021